# SDR A6WA201140371

- Difficulty date: April 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE THRUST REVERSER UPPER CENTER CASCADE CRACKED.  REPAIRED RT ENGINE THRUST REVERSER UPPER CENTER CASCADE IAW AWAC PROCESS SPECIFICATION 1.
